# SDR SWIA202161433

- Difficulty date: June 22, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON EXTERNAL FUSELAGE SKIN REPAIR DOUBLERS LOCATED BETWEEN FS 969.00 Â€“ 1000.00, STGR 26L Â€“ 26R     (C-CHECK RO 9/27/2021)    REMOVED CORRODED DOUBLERS AND INSTALLED NEW REPAIR DOUBLERS REF  REO 670-53-00-290, REV F, 2019/04/26 , COMPLIED WITH ALL STEPS OF SOLUTION 1, FIG 7,  EXTERNAL FUSELAGE SKIN  BETWEEN FS 969.00 Â€“ 1000.00, STGR 26L Â€“ 26R / COMPLIED WITH 51-900-1002-SKY
